# SDR ASAA0380785

- Difficulty date: November 19, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 15K CHECK, RIGHT WING FLEX JOINT OUTBOARD FLAP ATTACHMENT FITTING GOUGED ON EDGE.  REPAIRED IAW EA.  (M)
